# SDR ASAA2022050138190

- Difficulty date: May 1, 2022
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N448AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36356
- Aircraft time: 21,281 hours, 6,693 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 1074847
- Part serial: 3824
- Condition: Failed
- Location: #1 Engine
- Part time: 68,827 hours, 32,805 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN CLIMB RATE ON PRESSURIZATION FLUCTUATED UP/DOWN ENTIRE FLIGHT. CABIN RATE +/- 100 FPM UP TO +300 FPM WITH ADDITION OF THRUST AND -500 FPM WITH THRUST REDUCTION. DURING CLIMB DUCT PRESS SPLIT +/- 10 PSI WITH MAX SPLIT OF +/- 15 PSI IN CRUISE WITH LARGE POWER REDUCTION. CABIN ALTITUDE AND DIFFERENTIAL WERE STEADY DURING CRUISE OPERATING NORMALLY. GROUNDED - YES. PERF'D BITE PROCEDURE PER B737-900 FIM 21-31 TASK 801 NO FAULTS PRESENT. PER PHONE CALL W/ CREW VERIFIED RIGHT DUCT PRESS WAS FLUCTUATING WITH DUCT SPLITS C/W ASA T/C NG-36WC-00001 NO DEFECTS NOTED C/W #1 ENG BLEED T/C NG-36WC-0001 FOUND #1 ENG HIGH STAGE REG FAILING REPLACED PER B737-900 AMM 36-11-07 REPLACED HIGH STAGE VLV PER AMM 36-11-06 BOTH CK NRML PER BLEED AIR SYS ASA T/C. PERF'D ENGINE BLEED AIR CROSSOVER OPS TEST PER AMM 36-11-00-710-801 ALL OPS TEST NRML.
